American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Roger Howe and Soo Teck Lee. Why should the Littlewood--Richardson Rule be true?. Bull. Amer. Math. Soc. 49 (2012) 187-236.
Abstract, references, and article information
View Article: PDF

[2] Alexei Borodin, Persi Diaconis and Jason Fulman. On adding a list of numbers (and other one-dependent determinantal processes). Bull. Amer. Math. Soc. 47 (2010) 639-670. MR 2721041.
Abstract, references, and article information
View Article: PDF

[3] William Fulton. Eigenvalues, invariant factors, highest weights, and Schubert calculus. Bull. Amer. Math. Soc. 37 (2000) 209-249. MR 1754641.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1